# SDR AUS20011236

- Difficulty date: November 22, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) STRONG CHLORINE SMELL IN COCKPIT. POTABLE WATER TANK DRAINED AND REFILLED. HUMIDIFIER LINE PURGED.
